Follow
Mehdi Ghasemi
Mehdi Ghasemi
Adjunct Professor, University of Saskatchewan
Verified email at usask.ca - Homepage
Title
Cited by
Cited by
Year
CryptoDL: Deep Neural Networks over Encrypted Data
E Hesamifard, H Takabi, M Ghasemi
arXiv preprint arXiv:1711.05189, 2017
2812017
Privacy-preserving Machine Learning as a Service.
E Hesamifard, H Takabi, M Ghasemi, RN Wright
Proc. Priv. Enhancing Technol. 2018 (3), 123-142, 2018
1492018
Privacy Preserving Multi-party Machine Learning with Homomorphic Encryption
H Takabi, E Hesamifard, M Ghasemi
29th Annual Conference on Neural Information Processing Systems (NIPS), 2016
582016
Deep Neural Networks Classification over Encrypted Data
E Hesamifard, H Takabi, M Ghasemi
Proceedings of the Ninth ACM Conference on Data and Application Security and …, 2019
502019
Privacy-preserving Machine Learning in Cloud
E Hesamifard, H Takabi, M Ghasemi, C Jones
Proceedings of the 2017 on Cloud Computing Security Workshop, 39-43, 2017
492017
Lower bounds for polynomials using geometric programming
M Ghasemi, M Marshall
Arxiv preprint arXiv:1106.1666, 2011
402011
Application of Jacobiʼs representation theorem to locally multiplicatively convex topological R-algebras
M Ghasemi, S Kuhlmann, M Marshall
Journal of Functional Analysis 266 (2), 1041-1049, 2014
222014
Application of Jacobiʼs representation theorem to locally multiplicatively convex topological R-algebras
M Ghasemi, S Kuhlmann, M Marshall
Journal of Functional Analysis 266 (2), 1041-1049, 2014
222014
CryptoDL: Towards Deep Learning over Encrypted Data
E Hesamifard, H Takabi, M Ghasemi
Annual Computer Security Applications Conference (ACSAC 2016), Los Angeles …, 2016
192016
Moment problem for symmetric algebras of locally convex spaces
M Ghasemi, M Infusino, S Kuhlmann, M Marshall
Integral Equations and Operator Theory 90 (3), 29, 2018
172018
Moment problem in infinitely many variables
M Ghasemi, S Kuhlmann, M Marshall
Israel Journal of Mathematics 212 (2), 1012-1012, 2016
172016
Moment problem in infinitely many variables
M Ghasemi, S Kuhlmann, M Marshall
Israel Journal of Mathematics 212 (2), 1012-1012, 2016
172016
The Moment Problem for Continuous Positive Semidefinite Linear functionals
M Ghasemi, S Kuhlmann, E Samei
Arxiv preprint arXiv:1010.2796, 2010
172010
Closure of the cone of sums of 2d-powers in commutative real topological algebras
M Ghasemi, S Kuhlmann
Journal of Functional Analysis 264 (1), 413-427, 2013
162013
Lower bounds for a polynomial in terms of its coefficients
M Ghasemi, M Marshall
Archiv der Mathematik 95 (4), 343-353, 2010
162010
CryptoDL: Deep Neural Networks over Encrypted Data.(2017)
E Hesamifard, H Takabi, M Ghasemi
arXiv preprint arXiv:1711.05189, 2017
122017
Closure of the Cone of Sums of 2d-powers in Certain Weighted ℓ1-seminorm Topologies
M Ghasemi, M Marshall, S Wagner
Canadian Mathematical Bulletin 57 (2), 289-302, 2014
122014
Closure of the Cone of Sums of 2d-powers in Certain Weighted ℓ1-seminorm Topologies
M Ghasemi, M Marshall, S Wagner
Canadian Mathematical Bulletin 57 (2), 289-302, 2014
122014
Closure of the Cone of Sums of 2d-powers in Certain Weighted ℓ1-seminorm Topologies
M Ghasemi, M Marshall, S Wagner
Canadian Mathematical Bulletin 57 (2), 289-302, 2014
122014
Closure of the cone of sums of 2d-powers in certain weighted -seminorm topologies
M Ghasemi, M Marshall, S Wagner
Arxiv preprint arXiv:1109.0048, 2011
12*2011
The system can't perform the operation now. Try again later.
Articles 1–20